Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 1, NWS San Francisco Bay Area, CA

January 6, 2014

NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 6, 2014, 2:30 PM PST. It took effect at Jan 8, 2014, 3:00 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2014, 2:30 PM PST (22:30 UTC)
In effect from
Jan 8, 2014, 3:00 AM PST
Expired
Jan 8, 2014, 8:37 AM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WHUS76 KMTR 062230
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
230 PM PST MON JAN 6 2014



PZZ565-070630-
/O.NEW.KMTR.SC.Y.0001.140108T0500Z-140108T1700Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
230 PM PST MON JAN 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 9 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM TUESDAY TO 9 AM PST
WEDNESDAY. 



* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL INCREASE TUESDAY EVENING
  AND CONTINUE TUESDAY NIGHT.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
6 follow-up statements
310 
WHUS76 KMTR 071232
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
432 AM PST TUE JAN 7 2014

PZZ565-072045-
/O.EXT.KMTR.SC.Y.0001.140108T0500Z-140109T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
432 AM PST TUE JAN 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 PM PST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PST WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL INCREASE TUESDAY 
  EVENING AND CONTINUE THROUGH WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
411 
WHUS76 KMTR 071618
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
818 AM PST TUE JAN 7 2014

PZZ565-080030-
/O.CON.KMTR.SC.Y.0001.140108T0500Z-140109T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
818 AM PST TUE JAN 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PST WEDNESDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING
  AND CONTINUE THROUGH AT LEAST WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
710 
WHUS76 KMTR 072208
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
208 PM PST TUE JAN 7 2014

PZZ576-080615-
/O.EXB.KMTR.SC.Y.0001.140108T1800Z-140109T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
208 PM PST TUE JAN 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 3 AM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 3 AM
PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY
  MORNING AND CONTINUE THROUGH AT LEAST EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-080615-
/O.EXT.KMTR.SC.Y.0001.140108T1800Z-140109T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
208 PM PST TUE JAN 7 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO
3 AM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM WEDNESDAY TO
3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT WEDNESDAY
  MORNING. WINDS WILL SUBSIDE TO 15 TO 25 KT WEDNESDAY EVENING AND
  CONTINUE INTO AT LEAST EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
051 
WHUS76 KMTR 080446
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
846 PM PST TUE JAN 7 2014

PZZ576-081300-
/O.CON.KMTR.SC.Y.0001.140108T1800Z-140109T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
846 PM PST TUE JAN 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
3 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY 
  MORNING AND CONTINUE THROUGH AT LEAST EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-081300-
/O.CON.KMTR.SC.Y.0001.140108T1800Z-140109T1100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
846 PM PST TUE JAN 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
3 AM PST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
3 AM PST THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KT WEDNESDAY 
  MORNING. WINDS WILL SUBSIDE TO 15 TO 25 KT WEDNESDAY EVENING 
  AND CONTINUE INTO AT LEAST EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
599 
WHUS76 KMTR 081037
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
237 AM PST WED JAN 8 2014

PZZ570-081845-
/O.NEW.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-081845-
/O.NEW.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-081845-
/O.NEW.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-081845-
/O.NEW.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-081845-
/O.NEW.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
POINT REYES TO PIGEON POINT TO 10 NM-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-081845-
/O.NEW.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-081845-
/O.NEW.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
MONTEREY BAY-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-081845-
/O.EXT.KMTR.SC.Y.0001.140108T1100Z-140110T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20
  TO 30 KT THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-081845-
/O.EXT.KMTR.SC.Y.0001.140108T1100Z-140110T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
237 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20
  TO 30 KT ON THURSDAY AND CONTINUE THROUGH AT LEAST THURSDAY
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
536 
WHUS76 KMTR 081637
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
837 AM PST WED JAN 8 2014

PZZ576-090045-
/O.CAN.KMTR.SC.Y.0001.000000T0000Z-140110T0500Z/
/O.EXB.KMTR.SC.Y.0002.140108T1800Z-140110T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THURSDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20
  TO 30 KT THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-090045-
/O.CAN.KMTR.SC.Y.0001.000000T0000Z-140110T0500Z/
/O.EXB.KMTR.SC.Y.0002.140108T1800Z-140110T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THURSDAY. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL INCREASE TO 20
  TO 30 KT ON THURSDAY AND CONTINUE THROUGH AT LEAST THURSDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-090045-
/O.CON.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-090045-
/O.CON.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-090045-
/O.CON.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-090045-
/O.CON.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-090045-
/O.CON.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
POINT REYES TO PIGEON POINT TO 10 NM-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-090045-
/O.CON.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-090045-
/O.CON.KMTR.SC.Y.0002.140109T2100Z-140110T0500Z/
MONTEREY BAY-
837 AM PST WED JAN 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH AT LEAST THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 9:58 AM PST, 4 hours 32 minutes earlier.

Area forecast discussion, Jan 6, 9:58 AM PST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
958 AM PST MON JAN 6 2014

.DISCUSSION...AS OF 10:00 AM PST MONDAY...HIGH CLOUDS IN ADVANCE OF
A LOW ARE STREAMING  ACROSS OUR CWA THIS MORNING. THIS WILL HELP
TO KEEP HIGHS A BIT COOLER THAN YESTERDAY. RADAR DID PICK UP A
BAND OF WEAK RETURNS THIS MORNING AND SATELLITE DID CONFIRM A
NARROW BAND HEADING INTO THE CWA. HOWEVER SO FAR RETURNS HAVE
CONTINUED TO FALL APART BEFORE GETTING TO THE COAST.

QUIET WEATHER WILL CONTINUE FOR THE WEEK WITH TEMPERATURES COOLING
BACK CLOSER TO NORMAL. LATEST MODEL GUIDANCE KEEPS A SLIGHT CHANCE
FOR SHOWERS GOING OVER THE NORTH BAY ON THURSDAY AS A SYSTEM MOVES
IN FROM THE WNW. ANY RAINFALL AMOUNTS SHOULD BE VERY LIGHT -- LESS
THAN A TENTH.

.PREVIOUS DISCUSSION...OFFSHORE FLOW HAS WEAKENED CONSIDERABLY
OVER THE PAST 24 HOURS. LOCAL ONSHORE FLOW DEVELOPED NEAR MONTEREY
BAY LAST EVENING...RESULTING IN A BRIEF PERIOD OF LOW CLOUDS AND
FOG NEAR MONTEREY AND SALINAS. AND...FOG IS CURRENTLY PRESSED UP
AGAINST THE BIG SUR COAST. BUT FOR THE MOST PART...A WEAK OFFSHORE
FLOW PERSISTS WHICH SHOULD KEEP PATCHY FOG AND LOW CLOUDS CONFINED
TO THE IMMEDIATE COAST THROUGH TODAY. CONSIDERABLE HIGH CLOUDINESS
FROM A WEAK WEATHER SYSTEM OFFSHORE ALONG 135W WILL STREAM ACROSS
OUR REGION TODAY. THESE HIGH CLOUDS...ALONG WITH REDUCED OFFSHORE
FLOW...WILL MEAN COOLER TEMPERATURES ACROSS OUR REGION TODAY. BUT
HIGH TEMPS IN MOST AREAS WILL REMAIN AT LEAST A FEW DEGREES ABOVE
NORMAL. RECORD HIGH TEMPERATURES ARE NOT LIKELY TODAY. TODAY WILL
PROBABLY BE THE FIRST DAY SINCE JANUARY 1ST WHEN NO DAILY RECORD
HIGHS ARE SET OR TIED.

CONTINUED DAYTIME COOLING IS EXPECTED INTO TUESDAY AND WEDNESDAY
AS THE UPPER RIDGE ALONG THE WEST COAST WEAKENS AND LIGHT ONSHORE
FLOW DEVELOPS. DAYTIME TEMPS BY MIDWEEK WILL BE BACK TO AROUND
NORMAL FOR THIS TIME OF YEAR. LIGHT ONSHORE FLOW AND INCREASED
CLOUD COVER WILL MEAN MORE MILD OVERNIGHT LOWS.

THE MORE ZONAL UPPER FLOW THAT IS FORECAST TO DEVELOP ACROSS
CALIFORNIA OVER THE NEXT FEW DAYS WILL HAVE A COUPLE OF WEAK
SHORTWAVE TROUGHS EMBEDDED WITHIN. DUE TO BETTER MODEL
AGREEMENT...CONFIDENCE IS GROWING THAT THE FIRST WEAK SHORTWAVE
TROUGH FORECAST TO RIPPLE INLAND ACROSS THE PAC NW ON TUESDAY WILL
BE TOO WEAK AND TOO FAR NORTH TO GENERATE ANY PRECIP IN OUR AREA.
A SHORTWAVE DROPPING IN FROM THE NORTHWEST ON THURSDAY HAS AT
LEAST A SLIGHT CHANCE OF PRODUCING SOME LIGHT RAIN ACROSS THE
NORTH BAY.

THE UPPER RIDGE IS FORECAST TO RE-BUILD OFFSHORE ALONG 140W BY
THURSDAY NIGHT AND THEN SHIFT TOWARD THE CALIFORNIA COAST ON
FRIDAY. THIS WILL BRING AN END TO PRECIP POTENTIAL AND RESULT IN
WARMER DAYTIME TEMPS AT THE END OF THE WEEK. THE MEDIUM RANGE
MODELS DISAGREE REGARDING ANOTHER SYSTEM DUE TO MOVE IN FROM THE
NORTHWEST EARLY IN THE UPCOMING WEEKEND. THE ECMWF SPREADS RAIN
ACROSS THE ENTIRE NORTH BAY ON SATURDAY...WHEREAS THE GFS AND
CANADIAN KEEP ALL RAINFALL WELL TO THE NORTH OF OUR AREA. WILL
MENTION A SLIGHT CHANCE OF RAIN IN THE NORTH BAY ON SATURDAY BASED
ON THE ECMWF AS WELL AS A FEW OF THE 00Z GFS ENSEMBLE MEMBERS
WHICH INDICATE A SLIGHTLY DEEPER TROUGH.

ALL OF THE MEDIUM RANGE MODELS FORECAST THE RE-AMPLIFICATION OF THE
LONGWAVE RIDGE NEAR THE WEST COAST AFTER THE WEEKEND...WHICH MEANS
LITTLE OR NO POTENTIAL FOR RAINFALL NEXT WEEK.

&&

.AVIATION...AS OF 9:28 AM PST MONDAY...NO REAL CHANGE IN THE
FORECAST. MID-HIGH LEVEL CLOUDS OVER THE REGION WITH VFR
CONDITIONS. MOS GUIDANCE CONT TO SHOW FOG AT KSTS...BUT WILL NOT
FORECAST ANY GIVEN THE HIGH CLOUDS AND VERY DRY PT SOUNDING. HIGH
CONFIDENCE.

VICINITY OF KSFO...VFR. GENERALLY LIGHT WINDS. HIGH CONFIDENCE.

KSFO BRIDGE APPROACH...SAME AS KSFO.

MONTEREY BAY AREA TERMINALS...GENERALLY LIGHT WINDS WITH VFR
CONDITIONS. HIGH CONFIDENCE.

.CLIMATE...

HERE IS A LIST OF RECORD HIGH TEMPERATURES FOR MONDAY (1/6/14).

SF BAY AREA
.LOCATION................1/6....
 KENTFIELD...............68/1939
 SAN RAFAEL..............68/1957
 NAPA....................80/1924
 SAN FRANCISCO...........73/1887
 SFO AIRPORT.............66/2003
 OAKLAND (DOWNTOWN)......70/2003
 OAKLAND AIRPORT.........68/2003
 RICHMOND................65/1963
 LIVERMORE...............77/1911
 MOFFETT FIELD...........70/1948
 SAN JOSE................74/1911
 GILROY..................69/2012

MONTEREY BAY AREA
.LOCATION................1/6....
 MONTEREY................75/1962
 SANTA CRUZ..............78/1911
 SALINAS.................75/1962
 SALINAS AIRPORT.........74/1962
 KING CITY...............75/1911

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

PUBLIC FORECAST: BELL/DYKEMA
AVIATION: MM
CLIMATE: CANEPA

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.